# SDR DHL2007742027

- Difficulty date: December 3, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720f S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720F BETWEEN STRINGER 26L AND 27L FRAME SHEAR TIE HAS CORROSION.  CUT OUT DAMAGED AREA APPROXIMATE DIMENSION 5.5" BY 2.125" IAW B-727 SRM 53-10-3 FIGURE 11.  FABRICATED REPAIR DOUBLER FROM 7075-T6 0.071 PO NR 9005482 APPROXIMATE DIMENSION 4.25" BY 5.375" IAW B-727 SRM 53-10-2 FIGURE 11 AND SRM 53-10-2 FIGURE 3.  TREATED AND PRIMED REPAIR DOUBLER IAW B-727 SRM 51-10-2.  INSTALLED FRAME SHEAR TIE REPAIR AT BS 720F BETWEEN STRINGER 26L AND 27L IAW B-727 SRM 53-10-3 FIGURE 11.
